# SDR AALA202503119053

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 40,587 hours, 22,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESPU TEST FAILED DURING PS CHECK. MAINTENANCE REPLACED FORWARD LEFT ESPU BATTERY IAW AMM 33-51-38.OPS CHECK GOOD.
